# SDR UPS04242678

- Difficulty date: June 23, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- Aircraft time: 62,960 hours, 48,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, AFT CARGO FLOOR SUPPORT RAIL AT BS 1035 RBL 4 APPROX, CORRODED.  SECTION OF FLOOR SUPPORT RAIL REPLACED IAW SRM 53-10-5 & DRAWING 65-19 388.
